# SDR DL73K990760

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025104
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE, O2 GAUGE INDICATED ZERO. SUPPLY AT MASK NIL.  ACCOMPLISHED POM PROCEDURE.  REPLACED BOTTLE AND FOUND OBS MASK LEAKING.  REPLACED MASK, SYS LEAK CHECKS OK.
